RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2016, Volume 21, Issue 3, Pages 185–199 (Mi fpm1741)  

On some discrete nonlinear dynamical systems

V. S. Sekovanov

N. A. Nekrasov Kostroma State University

Abstract: This paper studies the spectrum of the Hénon map and the spectrum of the baker's map. The character of fixed points of the Hénon map and randomness of the baker's map are analyzed. Attractors of the modified Hénon map and the modified baker's map are considered; cases where attractors are fractal sets are selected.

Full text: PDF file (189 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2019, 237:3, 460–472

UDC: 517.988.5

Citation: V. S. Sekovanov, “On some discrete nonlinear dynamical systems”, Fundam. Prikl. Mat., 21:3 (2016), 185–199; J. Math. Sci., 237:3 (2019), 460–472

Citation in format AMSBIB
\Bibitem{Sek16}
\by V.~S.~Sekovanov
\paper On some discrete nonlinear dynamical systems
\jour Fundam. Prikl. Mat.
\yr 2016
\vol 21
\issue 3
\pages 185--199
\mathnet{http://mi.mathnet.ru/fpm1741}
\transl
\jour J. Math. Sci.
\yr 2019
\vol 237
\issue 3
\pages 460--472
\crossref{https://doi.org/10.1007/s10958-019-04171-7}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1741
  • http://mi.mathnet.ru/eng/fpm/v21/i3/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:118
    Full text:61
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020